| Model Number |
SUTURE CUTTER, 4.2 MM, STRAIGHT |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/25/2024, it was reported by a sales representative via sems-06548841 that an ar-12250 suture cutters pin in the jaw of the cutter was sticking out and when the device was inspected further and attempted to push it back in, the pin fell out.The jaws of the cutter were no longer functional.This occurred during a shoulder scope.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 01-aug-2017.